Lower Left Abdominal Pain After Taking TB Medicine?
Hello ,, I experience lower left abdominal pain after taking TB medicine, what is the effect on my kidney? My urine color is also orange. Thank you
Thank you for the question.
Pain in the left lower abdomen can occur due to various factors, for example urinary tract disorders (such as stones or kidney infections, cystitis, bladder stones, urinary tract infections), gastrointestinal disorders (such as infections, intestinal obstruction, intestinal inflammation, irritable bowel syndrome , food allergies), disorders of the reproductive tract (in women such as ovarian cysts, endometriosis, pre menstrual syndrome), disorders of the joints, nerves, muscles, psychological, and so on.
Consumption of OAT (anti-TB drugs), a little or a lot, can indeed affect the work of your kidneys. However, compared to its side effects on the kidneys, the benefits of OAT consumption in curing your TB pain are certainly far greater. The color of your urine which becomes orange is most likely indeed caused by consumption of OAT, especially the type of Streptomycin. Although, the color of urine that can be orange is caused by the influence of the type of food or drink you consume, stones or infections in the kidneys or urinary tract, excessive exercise, and many other possible triggers.
If there are no other complaints that you experience, such as fatigue, low back pain, nausea, fever, and so on, it's good that you didn't worry too much. First increase your intake of drinking, eat a variety of nutritious foods rich in calories and protein, keep your intimate organs clean, don't like to hold back urination, compress a painful stomach with warm water, also increase exercise and take regular breaks. If these steps have not succeeded in overcoming your complaint, or if other complaints appear more severe as previously explained, do not hesitate to check yourself directly to the doctor or doctor of internal medicine in order to be handled well, ok?
I hope this helps.